# SDR HEEA076356

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 3,194 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Disc Pack
- Part number: 407340340101
- Condition: Cracked
- Location: Tail Rotor Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SHORT SHAFT FWD COUPLING DISK PACK FOUND CRACKED.
